| Model Number |
01.32.4052HCT |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
03/29/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2021.On (b)(6) 2022, the patient came in due to signs of an infection and the pathogen was unknown.The surgeon performed a washout and revised the head and the surgery was completed successfully.Presently, on (b)(6) 2023, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon revised the head, sleeve and liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 05 april 2023.Lot 2107109: 49 items manufactured and released on 02-sep-2021.Expiration date: 2026-07-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional components involved: ball heads: mectacer 01.29.233h head biolox option ø 40 (k131518) lot.19c0071: (b)(4) items manufactured and released on 11-dec-2019.Expiration date: 2024-11-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Ball heads: mectacer 01.29.241a sleeve size m lot.2117201: (b)(4) items manufactured and released on 21-march-2022.Expiration date: 2027-03-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.